Article (Scientific journals)
Model selection for regression on a random design
Baraud, Yannick
2002In ESAIM: Probability and Statistics, 6, p. 127--146
Peer reviewed
 

Files


Full Text
random.pdf
Publisher postprint (297.69 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Baraud, Yannick ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
no
Language :
English
Title :
Model selection for regression on a random design
Publication date :
2002
Journal title :
ESAIM: Probability and Statistics
ISSN :
1292-8100
Volume :
6
Pages :
127--146
Peer reviewed :
Peer reviewed
Commentary :
1918295
Available on ORBilu :
since 29 August 2019

Statistics


Number of views
115 (26 by Unilu)
Number of downloads
222 (18 by Unilu)

Scopus citations®
 
73
Scopus citations®
without self-citations
72
OpenCitations
 
58

Bibliography


Similar publications



Contact ORBilu